I skipped my sugar or white pills of my birth control for about 6 months. Instead of having a period I just went to a new pack. Last month I decided to take them and I experienced very heavy cramping and the worst PMS ever (I'm 29) and only mild spotting. It's now almost time for my next white pills and I'm experiencing extreme nipple tenderness and some cramping. I am just curious if this could be from the hormones balancing out if if I should get a pregnancy test.....any ideas? I've had some nausea but I really think its from birthday party food this weekend and me stressing myself out....
This is most likely from taking the pills continuously.
I take my pills to have a period every 3-4 months. In the past, I had the same sort of symptoms happening and it lead to a lengthy period. My doctor told me these sort of symptoms are common when taking it this way and that I needed to stop taking it that way for a few months. She told me to let myself have a period every month for a few months then resume. I did as directed, and I was fine. I also changed the time I take my pill to about five hours later when it was time to start the new pack after my period. Sometimes it can be as simple as the time you take it throwing things off, too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.